MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA CAPIOX FX OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS

TERUMO CORPORATION, ASHITAKA CAPIOX FX OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number CX*FX25RW
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that they had faulty packaging upon opening.The procedure outcome was not reported.The patient was not harmed.
 
Additional Manufacturer Narrative
D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E3: occupation: requested, unknown.G4: 510k: k130520.The actual device was returned for evaluation.Visual inspection of the actual device it was found that the support arm had been come off.No anomaly such as damage was found in other sections.Simulation test we have experienced that when a strong impact load was applied to the product, the support arm came off.The product in the unit box was fallen freely from a height of 1.5m.As a result, the coming off of support arm was not simulated.The product in the unit box was fallen freely from a height of 3.5m.It was found that the support arm was come off.The manufacturing record and the shipping inspection record of the actual device no anomaly was found.Past complaint file no other similar report of the product with the involved product code/lot# was found.Manufacturing date: september 30, 2024.Cause of occurrence/conclusion based on the investigation result, it was found that the support arm had been come off.From the simulation test result, as a possible cause of occurrence, it was likely that during distribution or storage of the actual device, some strong impact load exceeding its limit strength was applied.However, from the condition of actual device, it was not possible to clarify exactly when the event occurred.Relevant ifu reference: "if the product is dropped during set-up, do not use it.Replace with another device." terumo medical corporation (tmc) (importer) registration no.(b)(4) is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.(b)(4).

Brand Name
CAPIOX FX OXYGENATOR
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418
JA   418
Manufacturer Contact
stephanie handy
950 elkton blvd
elkton, MD 21921
9499890491
MDR Report Key22096657
Report Number9681834-2025-00092
Device Sequence Number8022675
Product Code DTZ
UDI-Device Identifier04987350701046
UDI-Public(01)04987350701046(17)270831(10)240930
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K071494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCX*FX25RW
Device Catalogue NumberCX*FX25RW
Device Lot Number240930
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2025
Initial Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown